# SDR REXA2012120801576

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 12,921 hours, 8,442 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, WE COULD SMELL A STRONG ODOR IN THE COCKPIT.  ONCE WE LANDED THE F/O COULD DETECT THE ODOR COMING FROM THE ELECTRICAL PANEL BEHIND THE F/O'S SEAT.  THE BUS SERV FEED CIRCUIT BREAKER IS POPPED BEHIND THE F/O'S SEAT (C/B F5).  REPAIRED WIRES GOING INTO THE RIGHT DCPC-TB4-TERMINAL ENDS AT LOCATION NR 3 IAW ESPM 20-16-00.  ALSO REPLACED TB4, ALL CHECKS GOOD.  C/B F5 ON CB2 RESET.  A/C OK FOR SERVICE.
